# SDR BKER 20090420 1

- Difficulty date: April 20, 2009
- Submitted: April 21, 2009
- Operation: General aviation
- Aircraft: N535JM
- Make and model: Lear 35A
- Aircraft serial: 401
- Aircraft time: 7,434 hours, 5,633 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTED, RT GEN AMBER ANNUNCIATOR LIGHT ILLUMINATED IN-FLIGHT, 0 AMPS ON RT SIDE. COMPLIED WITH CHECKLIST AND RESET PROCEDURES FOR SINGLE GEN FAIL. NO RESET WAS POSSIBLE. RETURNED TO DEPARTURE FOR MX.
